# SDR CA130620003

- Difficulty date: June 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 64,120 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 85311176009
- Condition: Cracked
- Location: Uplock
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

(CAN) DURING THE APPROACH FLIGHT CREW MOVED THE LANDING GEAR, LG SELECTOR LEVER DOWN AND RECEIVED A RED NOSE LG, NLG, UNSAFE ADVISORY LIGHT.  THE APPROACH WAS STOPPED AND THE LG RE-CYCLED TWICE WITHOUT SUCCESS.  A SUCCESSFUL ALTERNATE EXTENSION WAS PERFORM AND THE ACFT LANDED WITHOUT FURTHER INCIDENT.  FLIGHT CREW DID DECLARE AN EMERGENCY.  MAINTENANCE TRAVELED TO THE OUTSTATION.  FOLLOWING INSPECTION OF THE NLG, DECISION WAS TAKEN TO SECURED THE LG DOWN AND LOCK AND TO FERRY THE ACFT TO A MAINTENANCE BASE.  FURTHER INSPECTION REVEALED THAT THE NLG UPLOCK ACTUATOR FITTING WAS CRACKED AND THE UPPER FLOOR WEB ABOVE PUNCTURED, CRACKS ON THE FLOORBEAM AT BS X97.0, BEAM ANGLE AND ANGLE DOUBLER AND ON THE LT MEMBER ON THE WHEEL WELL SIDEWALL AT BS X97.0 AND Z109. STRUCTURAL REPAIRS WERE COMPLETED IAW RD8-53-582, RD8-53-1676 AND RD8-53-10754.  THE ACTUATOR FITTING WAS ALSO REPLACED.  REQUIRED NDT INSPECTIONS WERE COMPLETED, LG SYS TESTED AND THE ACFT RELEASED FOR SERVICE.
